# SDR CA160108008

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT L/E SKINS FOUND DAMAGED AT HSS 5.00.  LY L/E SKIN AND DOUBLER AT HSS 5.00 REPAIRED.  DAMAGE SKIN AND DOUBLER TRIMMED AWAY.  SKIN INSERTION MADE FROM 2024-T3-.032.  DOUBLER INSERTION FROM 2024-T3-.040.  REPAIR REINFORCEMENT INNER DOUBLERS MADE FROM 2024-T3-.040 AND .050.  DAMAGED LOWER RUB FLAG AT LT HSS TRIMMED OFF AND NEW REPAIR ANGLE MADE FROM 2024-T3-.050. OVERALL REPAIR AREA 10.  RT UPPER SKIN DAMAGE ANT BULLET ATTACHMENT HOLES, 4 OF TRIMMED OUT WITH INSERTION OF 2024-T3-.032 AND DOUBLER OF 2024-T3-.040.  REPAIR IAW SRM 51-70-05. OVER ALL REPAIR AREA 7 X 4.   ALL AFFECTED AREAS PREPPED AND EPOXY PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00.  ALL WET ASSY USING EA9309-3NA WITH ALL SOLID RIVETS IAW SRM 57-70-05.
